# SDR SIMA20171215013

- Difficulty date: December 15, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,686 hours, 28,044 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Web
- Part number: 12302685001002
- Condition: Cracked
- Location: Nlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK BOX CRACKED ON BOTH SIDES.  REMOVED AND REPLACED NLG UP LOCK BOX WEBS IAW SRM 51-40-02,   PERFORMED LEAK CHECKS AND GEAR SWINGS IAW AMM 32-30-00.  NO DEFECTS NOTED
